MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-LG
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Perforation (2001); Tachycardia (2095)
Date of Event 04/29/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a navitor valve was selected for implant using a small flexnav delivery system (ds).The patient had extremely severe calcified aorta & bi-lateral iliac arteries.Prior to the implant, the patient was in a stable condition.The patient did not have a history of right branch bundle block (rbbb), left bundle branch block (lbbb) or 1st/2nd degree atrioventricular (av) block.Pre-implant balloon valvuloplasty (pre-bav) was performed using an unspecified balloon.The patient was developed with ventricular tachycardia (vt) and required defibrillation to become stable.During the procedure, the ds couldn't pass through both the sides of iliac arteries.It was also reported that several percutaneous transluminal angioplasties (pta) were performed; however, the difficulty remained persisted.The patient became hypotensive then developed with cardiac arrest and iliac artery perforation.The procedure was aborted and the patient was sent to intensive care unit (icu) for further management, but the patient could not be recovered and pronounced to be deceased.
 
Additional Manufacturer Narrative
An event of an advancement difficulty through patient, tachycardia, perforation, hypotension, cardiac arrest, and death were reported.The device was returned to abbott for investigation and the valve capsule and inner shaft contained bent damages, consistent with damage incurred during use.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information and medical review, the cause for the reported advancement difficulty is likely related to challenging patient anatomy including tight iliac arteries on both sides.The reported tachycardia, cardiac arrest, perforation, and hypotension are likely cascading effects from the event.An exact cause for the reported death cannot be conclusively determined; however, this case is considered a procedural mortality due to vascular complications in a patient with known peripheral vascular disease.Unexpected medical interventions were a result of case specific circumstances, as a blood transfusion and several percutaneous transluminal angioplasty (pta) were performed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a navitor valve was selected for implant using a large flexnav delivery system (ds).The patient had extremely severe calcified aorta and bi-lateral iliac arteries.Prior to the implant, the patient was in a stable condition.The patient did not have a history of right branch bundle block (rbbb), left bundle branch block (lbbb) or1st/2nd degree atrioventricular (av) block.Pre-implant balloon valvuloplasty (pre-bav) was performed using a 25 mm, unspecified balloon.The patient was developed with ventricular tachycardia (vt) and required defibrillation to become stable.During insertion, the patient was developed with cardiac arrest and iliac artery perforation.During the procedure, the ds couldn't pass through both the sides of iliac arteries.It was also reported that several percutaneous transluminal angioplasty (pta) were performed; however, the difficulty remained persisted.The patient was reported to be developed with hypotension, and condition had worsened leading to termination of the procedure then the patient was sent to intensive care unit (icu) for further management, but the patient could not be recovered and pronounced to be deceased.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25236955
Report Number2135147-2026-03434
Device Sequence Number15852341
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11197910
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11197910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown